# SDR CAL960448

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE NR 2 ENGINE FORWARD OUTBOARD COWL OUTER SKIN CORRODED AROUND ENGINE RADIUS WARNING PLACARD. THE CORRODED SECTION OF SKIN WAS CUT OUT.  A DOUBLER AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 54-30-2.  (X)
